# SDR Z1RA2024030630324

- Difficulty date: March 3, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N760AF
- Make and model: Skrsky S76D
- Aircraft serial: 761038
- Aircraft time: 6,685 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19685CB07
- Part serial: 501
- Condition: Failed
- Location: Cockpit
- Stage of operation: AA
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CO-PILOT IAD FAILED IN FLIGHT.
